# SDR AWXA9700313

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Shorted
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE AT FL 310, TWO CLICKS WERE HEARD FROM BEHIND CAPTAIN'S SEAT (ELECTRICAL).  ALL INSTRUMENTS ON FORWARD PANEL FLASHED OFF THEN ON THEN WENT BLACK.  SEVERAL ORANGE LIGHTS ON THE OVERHEAD.  LASTED ABOUT 30 SECONDS, THEN REPEATED ABOUT 4 MINUTES LATER.  APU WAS SWITCHED AFTER FIRST EVENT.  AT 1,000 FT SMELLED BURNING WHICH CONTINUED UNTIL TAXI-IN.  REMOVED AND REPLACED NR 1 TRANSFER BUS RELAY.  SYSTEM OPS CHECKS NORMAL.
